Skip to main content

The A(p) cohomology of some k stage Postnikov systems

Publication ,  Journal Article
Kraines, D
Published in: Commentarii Mathematici Helvetici
1973

Duke Scholars

Published In

Commentarii Mathematici Helvetici

DOI

ISSN

0010-2571

Publication Date

1973

Volume

48

Issue

1

Start / End Page

56 / 71

Related Subject Headings

  • General Mathematics
  • 4904 Pure mathematics
  • 0101 Pure Mathematics
 

Citation

APA
Chicago
ICMJE
MLA
NLM
Kraines, D. (1973). The A(p) cohomology of some k stage Postnikov systems. Commentarii Mathematici Helvetici, 48(1), 56–71. https://doi.org/10.1007/BF02566111
Kraines, D. “The A(p) cohomology of some k stage Postnikov systems.” Commentarii Mathematici Helvetici 48, no. 1 (1973): 56–71. https://doi.org/10.1007/BF02566111.
Kraines D. The A(p) cohomology of some k stage Postnikov systems. Commentarii Mathematici Helvetici. 1973;48(1):56–71.
Kraines, D. “The A(p) cohomology of some k stage Postnikov systems.” Commentarii Mathematici Helvetici, vol. 48, no. 1, 1973, pp. 56–71. Manual, doi:10.1007/BF02566111.
Kraines D. The A(p) cohomology of some k stage Postnikov systems. Commentarii Mathematici Helvetici. 1973;48(1):56–71.

Published In

Commentarii Mathematici Helvetici

DOI

ISSN

0010-2571

Publication Date

1973

Volume

48

Issue

1

Start / End Page

56 / 71

Related Subject Headings

  • General Mathematics
  • 4904 Pure mathematics
  • 0101 Pure Mathematics